×

Uniform positivity improving property, Sobolev inequalities, and spectral gaps. (English) Zbl 0914.47041

Markov semigroups are investigated by means of Dirichlet forms on Wiener spaces, Riemannian manifolds and loop spaces. Ergodicity conditions and Sobolev type inequalities are employed to estimate the spectral gap for Markov generator. That allows to prove e.g. whether a positive transition density can be associated with a diffusion process on a Riemannian manifold. Logarithmic Sobolev inequalities on connected complete Riemannian manifolds and the case of weighted Wiener measures are discussed as well.

MSC:

47D07 Markov semigroups and applications to diffusion processes
60E15 Inequalities; stochastic orderings
46G12 Measures and integration on abstract linear spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aida, S., Certain gradient flows and submanifolds in Wiener spaces, J. Funct. Anal., 112, 346-372 (1993) · Zbl 0771.60041
[2] Aida, S., On the Ornstein-Uhlenbeck operators on Wiener-Riemannian manifolds, J. Funct. Anal., 116, 83-110 (1993) · Zbl 0795.60043
[3] Aida, S., Sobolev spaces over loop groups, J. Funct. Anal., 127, 155-172 (1995) · Zbl 0823.46034
[4] Aida, S., Logarithmic Sobolev inequalities on loop spaces over compact Riemannian manifolds, Proceeding of the Fifth Gregynog Symposium, Stochastic Analysis and Apllications (1996), World Scientific, p. 1-19 · Zbl 0918.60041
[6] Aida, S.; Elworthy, D., Differential calculus on path and loop spaces, I, Logarithmic Sobolev inequalities on path spaces, C. R. Acad. Sci. Paris Ser. I, 321, 97-102 (1995) · Zbl 0837.60053
[7] Alon, N.; Milman, V. D., \(λ_1\), J. Combin. Theory Ser. B, 38, 73-88 (1985) · Zbl 0549.05051
[8] Aida, S.; Masuda, T.; Shigekawa, I., Logarithmic Sobolev inequalities and Exponential integrability, J. Funct. Anal., 126, 83-101 (1994) · Zbl 0846.46020
[9] Aida, S.; Stroock, D., Moment estimates derived from Poincaré and logarithmic Sobolev inequalities, Math. Res. Lett., 1, 75-86 (1994) · Zbl 0862.60064
[10] Aida, S.; Shigekawa, I., Logarithmic Sobolev inequalities and spectral gaps: Perturbation theory, J. Funct. Anal., 126, 448-475 (1994) · Zbl 0846.46019
[12] Chen, M.-F.; Wang, F.-Y., General formula for lower bound of the first eigenvalue on Riemannian manifolds, Sci. Sin. A, 40, 384-394 (1997) · Zbl 0895.58056
[13] Chen, M.-F.; Wang, F.-Y., Estimates of logarithmic Sobolev constant—An improvement of Bakry-Emery criterion, J. Funct. Anal., 144, 287-300 (1997) · Zbl 0872.58066
[14] Davies, E. B., Heat Kernels and Spectral Theory (1989), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0699.35006
[15] Deuschel, J.; Stroock, D., Large Deviations (1989), Academic Press: Academic Press San Diego · Zbl 0705.60029
[16] Deuschel, J.; Stroock, D., Hypercontractivity and spectral gap of symmetric diffusions with applications to the stochastic Ising models, J. Funct. Anal., 92, 30-48 (1990) · Zbl 0705.60066
[17] Gross, L., Logarithmic sobolev inequalities, Amer. J. Math., 97, 1061-1083 (1975) · Zbl 0318.46049
[18] Gross, L., Logarithmic Sobolev inequalities on loop groups, J. Funct. Anal., 102, 268-313 (1991) · Zbl 0742.22003
[19] Gross, L., Uniqueness of ground states for Schrödinger operators over loop groups, J. Funct. Anal., 112, 373-441 (1993) · Zbl 0774.60059
[20] Hino, M., Spectral properties of Laplacians on an abstract wiener space a weighted Wiener measure, J. Funct. Anal., 147, 485-520 (1997) · Zbl 0880.60064
[21] Holley, R.; Stroock, D., Logarithmic Sobolev inequalities and stochastic Ising models, J. Stat. Phys., 46, 1159-1194 (1987) · Zbl 0682.60109
[22] Kusuoka, S., Analysis on Wiener spaces, I, Nonlinear maps, J. Funct. Anal., 98, 122-168 (1991) · Zbl 0726.58012
[23] Kusuoka, S., Analysis on Wiener spaces, II, Differential forms, J. Funct. Anal., 103, 229-274 (1992) · Zbl 0772.58003
[24] Kirsch, W.; Simon, B., Comparison theorems for the gap of Schrödinger operators, J. Funct. Anal., 75, 396-410 (1987) · Zbl 0661.35062
[25] Ledoux, M., Remarks on logarithmic Sobolev constants, exponential integrability and bounds on the diameter, J. Math. Kyoto Univ., 35, 211-220 (1995) · Zbl 0836.60074
[28] Shigekawa, I., Differential calculus on a based loop group, New trends in stochastic analysis, (Elworthy, D.; Kusuoka, S.; Shigekawa, I., Proceedins of a Taniguchi International Workshop (1997))
[29] Sinclair, A., Alogrithms for Random Generation and Counting, A Markov Chain Approach. Alogrithms for Random Generation and Counting, A Markov Chain Approach, Progr. Theoret. Comput. Sci. (1993), Birkhäuser: Birkhäuser Boston, Cambridge · Zbl 0780.68096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.